U.S. doctors online nowAsk doctors free
Puerto Rico
A 46-year-old female asked:

2 days to finish my 3rd round of amoxicillin prescribed by dentist, and now i have diarrhea and stomach discomfort, should i stop? i can't take most of the antibiotics because it makes even worse for my stomach, so the possibility to change is diffic?

1 doctor answer1 doctor weighed in
Dr. Arnold Lentnek
Infectious Disease 53 years experience
Don’t really understand why you would need 3 rounds of antibiotic. Regardless, amoxicillin commonly causes stomach upset and occasional diarrhea. More importantly, may cause a more serious condition called C. Difficile enterocolitis (inflammation of the large bowel caused by antibiotic). See Infectious Diseases or Gastroenterology doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

OH
A 44-year-old member asked:

My wife has ear pain in both ears, she cannot hear very well and now has eye discharge following a bad cold. Are antibiotics needed?

2 doctor answers4 doctors weighed in
Dr. Edward Neilsen
Family Medicine 19 years experience
ET dysfunction: Usually the combination of these symptoms is due to inflammation in the sinuses. Because the ears connect to the nasal passages (via the eustachian tubes) and the eyes connect to the nose (via the tear ducts), an infection or inflammation of the sinuses can cause all of these. Try saline nose spray/rinse, benadryl, (diphenhydramine) etc but if not improving, see a doctor.
MO
A 24-year-old member asked:

Went to doctor with sinus infection and got amoxicillin. Did not help in still have bad headache in bridge of nose and behind my eyes. Any advice?

2 doctor answers9 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Try again: Once doesn't always do it for sinusitis. May have a resistant organism and thus need a different antibiotic. May have problems with structure of nose and face and may need other treatment such as surgery. You may not even have a sinus infection? Get re-examined by pcp or by ent.
AR
A 25-year-old member asked:

No libido. No motivation. Low energy. Easily fatigued. Nerd a caffeine stimulant through out the day. Cold hands and feet. Brain fog, unable to focus.?

2 doctor answers12 doctors weighed in
Dr. Donald Hazlett
Psychiatry 54 years experience
A few possibilities: Depression is possible, hypothyroidism also and even autoimmune disorders like fibromyalgia. All can lead to fatigue, low libido, tiredness, foggy brain and low energy and motivation. Cold hands and feet are more likely along with fogginess to suggest medical problems. This is only a short list. A thorough medical and possibly psychiatric evaluation are in order.
A 39-year-old female asked:

Headache, eye pain, sore spot feels warm on rs top of scalp, swollen lymph node behind ear. Normal cbc, neg mono. Amoxi 1000mg bid x 4d - no change?

2 doctor answers3 doctors weighed in
Dr. Phil Chen
Family Medicine 26 years experience
Could be viral: It is possible herpes infection if not respond to penicillin, but you still need to see a doctor to get check up. It is also another possibility that this infection does not respond to penicillin.
Westerville, OH
A 23-year-old female asked:

I am being treated for chlamydia zithromax 250mg twice today and once daily for the next 4 days one of the symptoms I ve been experiencing is lower back pain which I thought might be associated with PID will the zithromax treat PID or should I schedule an

2 doctor answers3 doctors weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Wrong dose: The way you are taking the zithromax is not the dosing for chlamydia - for that you need to take 4 250mg tablets at once. That's it. Call your doctor and check out why they prescribed it the way you are taking it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 22, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.